# SDR SWAA2025021093874

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 63,957 hours, 38,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; EMERGENCY LIGHTS BATTERY PACK M1675 FAILED CAPACITY TEST.<[01] R&R EMERGENCY LIGHTS BATTERY PACK M1675 IAW AMM 33-51-06.
